# SDR F3LA98008

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENANCE REPORTED EMERGENCY LIGHTS INOPERATIVE AT RIGHT OVERWING AND AFT OF RIGHT WING POSITIONS.  REPLACED BATTERY PACK AND SYSTEM CHECKED OK.  (M)
